# SDR IPXA2023080588795

- Difficulty date: July 20, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 23,097 hours, 3,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B1422333
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WINDOW CLEANING HIGH LIFTER DAMAGED LH SIDE OF NOSE CARGO DOOR.***SM/LMX*** REVIEWED
